# SDR ASAA2013040394336

- Difficulty date: April 3, 2013
- Submitted: April 6, 2013
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 19,885 hours, 6,268 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Unknown
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FIRST ATTEMPT FAILED AT FL 360 WITH FAULT LIGHT.  SECOND ATTEMPT FAILED AT FL 340 WITH FAULT LIGHT.  THIRD ATTEMPT PASSED AT FL 300 WITH NORMAL IND.  FAULT LIGHT EXTINGUISHED FIRST TWO ATTEMPTS.  BOTH HAD HIGH EGT.  APU START GOOD ON GROUND WITH NO PROBLEMS.
